Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rachael1610

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

4 Neutral

1 Follower

About Rachael1610

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. are you female and do you have issues with your periods?
  2. Although scars can be upsetting, I think for now it might help to focus on the distance you have already come, and the fact that you have no (or little?) active acne anymore. There are many positives that come with this - i.e. no more pain, less redness, not having to check your face in the mirror every morning to see how many new pimples you have. I don't know how deep your scars are, but most will improve over time. Some acne suffers cherish their scars as it reminds them of a journey they
  3. I can definitely empathise with anxiety - I don't have the same issues as you, but I can understand the impact of anxiety and obsessive thinking. I just wanted to say that diet has absolutely no influence on my skin, and I doubt I'm alone in this. I gave up milk for 3 months and it seemed my skin healed marginally. However, recently I stopped limiting foods and have consumed dairy regularly and my skin is very clear so it must have been something else that healed my skin. I'm not saying die
  4. Hi If your BCP has caused acne, you should know that it WILL go away. However, it takes a very long time. You should go off the BCP and will probably have to wait 6 months to a year for your skin to heal
  5. Hi, I developed acne only in the last 8 months. I can't remember ever consciously noticing anyone's acne before I suffered it myself. Now, I even notice when people have minor skin imperfections. I do recognise I am not as harsh on other people's acne as I am towards myself. I find myself recognising they still look pretty with their acne, etc. That is a good think I suppose. Sometimes, I really want to start a conversation to find out how it has effected them.
  6. Hi, I developed these on my forehead. I don't have them anymore, although they do come an go. Retin A, or a another topical retinoid would get rid of them, but you would have to put up with skin peeling and sore skin for about 3 weeks. Have you come on/off the pill recently, or have your periods changed? I developed forehead acne like that after losing quite a bit of weight and going on/off pill in quick succession - it totally messed up my hormones - i'm not sure if it is relevant to you.
  7. Hi It's almost like I am reading my own post. I have the exact same problem as you (itchy, under the skin bumps on the forehead). I attribute these to perhaps going on and off the pill too quick in succession, and also doing a lot of intensive exercise and getting very sweaty regularly. Being on birth control is one of the things that can disrupt the balance of your stomach and cause yeast overgrowth. Like you, I don't have any other symptoms so I'm not sure if it is Candida. However, I am
  8. Hi, I came across your post as I was also looking for the same product. Like you, I didn't want to buy online but it seems its the only choice in the UK. I found this Ebay seller selling Benzac 2.5% (there seems to be quite a lot of info about Benzac online, and some good reviews). Link: http://www.ebay.co.uk/itm/Benzac-by-Galderma-benzoyl-peroxide-2-5-acne-treatment-aqueous-base-gel-new-/281878623346?hash=item41a1467472:g:y-MAAOSwJcZWcysH hope it helps you and good luck.
  9. Hi, I am also struggling with this (although I only got the condition recently). I have hundreds of tiny pimples on my forehead and cheeks (occasionally one or two get inflamed like regular pimples). I used a retinoid for a while that seemed to help unplug the pores (Aknemycin). It improved the appearance but wasn't worth it in the end for me, because it made my skin very dry, tingly and sensitive and just didn't feel healthy at all. I think my pimples be diet/hormone or stress related but I can
  10. Hi, I went on Yasmin and it caused a massive break out for me ( I also took a couple of morning after pills in the previous year, spread out about 6 months apart). It has now been about 3 months since I stopped taking any BCP and I am just seeing a slight improvement now - so I think you need to give it another couple of months. Do your best to support your general health during this time.
  11. all your active acne is gone then, just red marks. I have red marks left on my skin and they are a hell of a lot easier to manage than painful acne. I hope it keeps improving for you.
  12. I recommend greek yoghurt, or a good quality organic yoghurt with pro-biotics. The natural lactic acid works as a gentle exfoliator and I find it takes the greasiness right out of my skin, and doesn't dehydrate it. Face washes (no matter how "gentle") are so destructive to skin IMO.
  13. well if nizoral works on them, it suggests you have come kind of yeast infection?
  14. Hi Do you work out a lot? I recently developed something similar after marathon training.
×